zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Set-valued variational inclusions in Banach spaces. (English) Zbl 1031.49018
In this paper, the author has tried to suggest and study an Ishikawa iterative method for solving set-valued variational inclusions, introduced and studied by the reviewer [J. Math. Anal. Appl. 228, 206-220 (1998; Zbl 1031.49016)] in Banach spaces. Note that the results proved in this paper are only true for the generalized nonlinear equations. It is still an open problem whether such type of results can be proved for generalized set-valued variational inclusions. Such type of problems are very interesting and have important applications in various branches of mathematical sciences.

49J40Variational methods including variational inequalities
47J20Inequalities involving nonlinear operators
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
Full Text: DOI
[1] Chang, Shih-Sen: Some problems and results in the study of nonlinear analysis. Nonlinear anal. 30, 4197-4208 (1997) · Zbl 0901.47036
[2] Chang, Shih-Sen; Cho, Y. J.; Jung, J. S.; Kang, S. M.: Iterative approximations of fixed points and solutions for strongly accretive and strongly pseudo-contractive mappings in Banach spaces. J. math. Anal. appl. 224, 165-249 (1998) · Zbl 0933.47040
[3] Chang, Shih-Sen: On the Mann and Ishikawa iterative approximation of solutions to variational inclusions with accretive type mappings. Comput. math. Appl. 37, 17-24 (1999) · Zbl 0939.47053
[4] Shih-sen, Chang, X. Z. Yuan, F. Wang, and, X. Long, The study of algorithms and convergence for generalized multi-valued quasi-variational inclusions, Topol. Methods Nonlinear Anal, to appear.
[5] Deimling, K.: Nonlinear functional analysis. (1985) · Zbl 0559.47040
[6] Demyanov, V. F.; Stavroulakis, G. E.; Polyakova, L. N.; Panagiotopoulos, P. D.: Quasidifferentiability and nonsmooth modelling in mechanics, engineering and economics. (1996) · Zbl 1076.49500
[7] Ding, X. P.: Iterative process with errors of nonlinear equations involving m-accretive operators. J. math. Anal. appl. 209, 191-201 (1997) · Zbl 0883.47054
[8] Hassouni, A.; Moudafi, A.: A perturbed algorithm for variational inclusions. J. math. Anal. appl. 185, 706-712 (1994) · Zbl 0809.49008
[9] Huang, N. J.: On the generalized implicit quasi-variational inequalities. J. math. Anal. appl. 216, 197-210 (1997) · Zbl 0886.49007
[10] Huang, N. J.: Generalized nonlinear variational inclusions with noncompact valued mappings. Appl. math. Lett. 9, 25-29 (1996) · Zbl 0851.49009
[11] J. S. Jung, and, C. H. Morales, The Mann process for perturbed m-accretive operators in Banach spaces, submitted for publication. · Zbl 0997.47042
[12] Kazmi, K. R.: Mann and Ishikawa type perturbed iterative algorithms for generalized quasi-variational inclusions. J. math. Anal. appl. 209, 572-584 (1997) · Zbl 0898.49007
[13] Kobayashi, Y.: Difference approximation of Cauchy problems for quasi-dissipative operators and generation of nonlinear semigroups. J. math. Soc. Japan 27, 640-665 (1975) · Zbl 0313.34068
[14] Jr., R. H. Martin: A global existence theorem for autonomous differential equations in Banach spaces. Proc. amer. Math. soc. 26, 307-314 (1970)
[15] Michael, E.: Continuous solutions, I. Ann. math. 63, 361-382 (1956) · Zbl 0071.15902
[16] Morales, C.: Surjectivity theorems for multi-valued mappings of accretive type. Comment. math. Univ. carolin. 26, 397-413 (1985) · Zbl 0595.47041
[17] Nadler, S. B.: Multi-valued contraction mappings. Pacific J. Math. 30, 475-488 (1969) · Zbl 0187.45002
[18] Noor, M. A.: Generalized set-valued variational inclusions and resolvent equations. J. math. Anal. appl. 228, 206-220 (1998) · Zbl 1031.49016
[19] Noor, M. A.; Noor, K. I.; Rassias, Th.M.: Set-valued resolvent equations and mixed variational inequalities. J. math. Anal. appl. 220, 741-759 (1998) · Zbl 1021.49002
[20] Noor, M. A.: Auxiliary principle for generalized mixed variational-like inequalities. J. math. Anal. appl. 215, 75-85 (1997) · Zbl 0889.49007
[21] Noor, M. A.: Numerical methods for monotone mixed variational inequalities. Adv. nonlinear variat. Inequal. 1, 51-79 (1998) · Zbl 1007.49504
[22] Noor, M. A.: An implicit method for mixed variational inequalities. Appl. math. Lett. 11, 109-113 (1998) · Zbl 0941.49005
[23] Noor, M. A.: Sensitivity analysis of quasi-variational inequalities. J. optim. Theory appl. 95, 399-407 (1997) · Zbl 0896.49003
[24] Noor, M. A.: Generalized multi-valued quasi-variational inequalities, II. Comput. math. Appl. 35, 63-78 (1997) · Zbl 0903.49010
[25] Panagiotoupoulos, P. D.; Stavroulakis, G. E.: New types of variational principles based on the notion of quasi-differentiability. Acta mech. 94, 171-194 (1992)
[26] Zeng, L. C.: Iterative algorithm for finding approximate solutions to completely generalized strongly nonlinear quasi-variational inequality. J. math. Anal. appl. 201, 180-191 (1996) · Zbl 0853.65073